# SDR DXTA200702283

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,863 hours, 3,510 cycles
- Engine: Allsn AE3007C
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PCU MONITOR CB POPPED AND FLIGHT CONTROL FAULT EICAS MESSAGE APPEARED DESENDING THROUGH 6000 FT RUDDER FLT CONTROL SHUT OFF SW ALSO ILLUMINATED.  [07-12-07]  T/S TO BAD ELEVATOR OUTOBARD PCU ("B" SYS) REMOVED AND REPLACED PCU. PERFORMED RIG CHECKS. SYSTEM LEAKS & OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW CE750 M/M 27-30-00
